# SDR DALA2023052304124

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,630 hours, 23,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 LH WINDSHIELD HAS ARCING MARKS DOT 126-17. CORRECTIVE ACTION: REMOVED AND REPLACED LH WINDSHIELD IAW B757 AMM 56-11. (2776157)
